Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Could there be any correlation between stomach bug and increased vaginal discharge ?

Hey i just had a very nasty stomach bug and also just finished my period...i am noticing a change in my vaginal discharge . Its soo much and soaking my panties, which is not normal for right after me period. I was wondering if there was an correlation between having the bug and the increase of discharge. I am a 24 mother of two and have never experienced something like this before. Also it dosent really have a smell to it, maybe a little musty but nothong alarming.
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello jjohnsonnj24,
Thanks for asking...
The antibiotic you took has altered the normal vaginal flora of bacteria and caused overgrowth of another species of bacteria.
If it persists, you will need to get a smear done and get some local vaginal pessaries for application.
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor